CureZone   Log On   Join
Re: Withdrawal from Serafem (SSRI)
 
  Views: 2,130
Published: 17 years ago
 
This is a reply to # 20,422

Re: Withdrawal from Serafem (SSRI)


Hi -- thanks everyone for your responses. I had been on Serafem 20 mg for around 5 months before I stopped it last week. It was indeed prescribed for PMDD, although I am not sure that is/was my problem. I could have possibly been depressed with an increase in symptoms around my menstrual cycle. I do know that my premenstrual sytmptoms decreased drastically along with my sex drive. My agitation and anxiety did increase however. I have since gone to a psychologist who diagnosed me with generalized anxiety disorder and I am still not convinced.

I do know I feel tremendous right now without any tapering of the Serafem and I will keep an eye on side effects you mentioned. Plus some recent sunshine helps!
Thanks again, Lana
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.188 sec, (1)